# SDR ASOA201100621

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 29,129 hours, 25,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT 3 FROM FRONT INOP.  RELAMPED CABIN CEILING EMERGENCY LIGHT 3RD FROM THE FRONT IAW CMM 33-22-89.  OPS CK GOOD.  RELAMPED CABIN CEILING EMERGENCY LIGHT 3RD FROM THE FRONT IAW CMM 33-22-89.  OPS CHK GOOD.
